# SDR AALA201905299025

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DELAMINATED FLOOR PANEL 222EF TOP LAYER AT FWD GALLEY AREA (1 EA). REPLACED FLOOR PANEL 222EF TOP LAYER AT FWD GALLEY AREA WITH REPLACEMENT MATERIAL AS PER SRM 53-12-00-300-006 PARA 2. FIG 20106, IRM 9701 REV. I.
